# SDR A6WA201906246674

- Difficulty date: June 20, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 35,778 hours, 34,449 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT REVERSER UNLOCKED CAUTION MESSAGE IN FLIGHT AT 24,000 FEET.   COMPLIED WITH IAC/QRH, MESSAGE REMAINS. SELECTED EMER STOW, SWITCH LIGHT ILLUMINATED, MESSAGE PERSISTS.
